# SDR SWIA202163364

- Difficulty date: December 30, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 46,487 hours, 39,673 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Incorrect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, FO CALLED FOR GEAR UP. AFTER GEAR SET UP WE RECEIVED THE NOSE GEAR DOOR WARNING MESSAGE ALONG WITH GEAR DISAGREE AND WOW INPUT CAUTION MESSAGE. THE NOSE GEAR WAS STILL IN THE DOWN POSITION AND THE MAIN GEARS WERE INDICATING UP. THERE WAS ALSO A WOW OUTPUT FAIL STATUS MESSAGE. WE RAN THE QRH WHICH REQUIRED 3B AND 2B SET IN ON WHICH DID NOT RESOLVE ANY ISSUES. THEN AS PER QRH PULLED THE MANUAL GEAR EXTENSION WHICH RELEASED THE MAIN GEAR DOWN. THEN AS PER THE QRH WE SET THE LANDING GEAR LEVER DOWN WHICH GAVE THE INDICATION OF ALL 3 GEAR DOWN AND GREEN. IN ADDITION, WE HAD A NOSE STEERING INOP CAUTION MESSAGE WHICH CLEARED AFTER I CYCLED THE N/W STEERING SWITCH OFF THEN ARMED. WE LANDED AND WERE ABLE TO TAXI BACK TO THE GATE WITH NO OTHER ISSUES.     ( FLIGHT 5035 - FILED OPEN)   VERIFIED THAT THERE WAS NO GEAR DISAGREE DISCREPANCIES IN THE EAML IN THE LAST 30 DAYS.  PERFORMED A VISUAL INSPECTION OF THE NOSE LANDING GEAR HARNESS AND NOSE LANDING GEAR AND GEAR AREA IN REFERENCE TO CRJ 200 AMM 32-20-00.  UPON INITIAL INSPECTION FOUND THE MOUNTING BRACKET FOR #2 WOW CENTERED HARNESS ASSY DAMAGED AND FOUND THE HARNESS PINCHED / CRUSHED BY THE DAMAGED BRACKET. REMOVED AND REPLACED THE WOW #2 AND CENTERED HARNESS ASSY IN REFERENCE TO CRJ 200 AMM 32-61-25.  REMOVED AND REPLACED THE LOWER PROX SENSOR MOUNT BRACKET THAT WAS BENT IN REFERENCE TO CRJ 200 CMM 32-20-04.  BOTH PROX SENSORS ON THE #2 WOW HARNESS ASSY REQUIRE SAFETIES AND ADJUSTMENTS - DUE TO HIGH WINDS UNABLE TO JACK AIRCRAFT AT THIS TIME.  PLEASE REFERENCE AML 814507 FOR FDR DOWNLOAD.  PLEASE REFERENCE AML 814510 FOR THE INTERROGATION OF THE PSEU.    PLEASE REFERENCE AML 814589 FOR THE NOSE STEERING INOP CAUTION MESSAGE THAT CLEARED.  PLEASE REFERENCE AML 814598 FOR THE SAFETYING AND FINAL ADJUSTMENT OF BOTH OF THE PROX SENSORS ON
